# SDR DALA2024053005673

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 91,797 hours, 42,471 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3245 DISC: WET SOCK SMELL IN COCKPIT DESCENDING THROUGH 5000 NONE DETECTED IN THE CABIN. C/A: SEE LOG# 0365340 FOR CORRECTIVE OF ACTION.C/W WORKCARD 0550-2002 ,2550-2001, 7900-2001, AND 0550-2003. INSPECTED BOTH ENGINES AND APU. FOUND ALL CLEAN. C/W NO GO ODI PROCEDURE. OK FOR SVC. (LP: 5874418)
